# SDR AALA202409231935

- Difficulty date: August 18, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 869Z08046028
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOORBOARD SOFT NEAR SEAT 3A. **SUPPLEMENTAL REPORT FOR AALA202408198637: UPON INSPECTION MAINTENANCE FOUND 2 SOFT FLOORBOARDS. REPAIRED FLOORBOARD (AALA202408198637) AND FLOORBOARD (AALA202409231935) PER EA 357260 AND AARD 53-00-50-5 REPAIR 5.C.**(CLOSED)
